# SDR AALA20110308TUL07

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW PAN CRACKED AT UPPER FORWARD SIDE AT STATION 927.  REMOVED CRACK BY ROUTING PER AARD 53-10-00-25 AND INSTALLED REPAIR DOUBLER CDK 3488-2 PER AARD 53-10-00-25.
